Guess I'm a little nervous about what's going on and wanted to advice or feedback. In the last several months, I've been dealing with heart palpitations and tinnitus. They both started late last year, and have been very hard on me, mostly the tinnitus. The palpitations generally come and go, but the tinnitus is always there. I've consulted a cardiologist who did a couple of monitors and heart echo, everything is fine. The ENT can't provide any answers on the tinnitus, just basically deal with it as much as possible. But lately, I've been getting this strange sensation in my arms (shoulder to elbow) area and thigh area...it's a spell of weakness. This spell also makes me feel really bad..it's scary. It's happened twice in the past two weeks. I've also started a medicine called propanolol (sp?) for the palpitations. I can't get into a neurologist for 3.5 months and I'm worried. Any advice? I have two children and work full time, probably as stressed as anyone, but not sure this is stress. I've also had the "twitch" in my right eye for about 4 months...it twitches everyday at some point.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.